# SDR DLM11021361

- Difficulty date: November 23, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N806DE
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Aircraft time: 46,682 hours, 5,442 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 29680
- Part serial: 162
- Condition: Seized
- Location: Nr 1 Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG ELECTRICAL BURNING ODOR DURING DESCENT, JUST AFTER WINDSHIELD HEAT WAS TURNED ON. CREW DEACTIVATED WINDSHIELD HEAT, TURNED ECON OFF AND ISOLATED THE NR 1 PACK.  FUMES DISSAPATED.  CREW COULD HEAR MOTOR FAN THAT SOUNDED AS IF IT WAS BINDING.  FUMES SEEM STRONGEST AROUND C/B PANEL.  FOUND AVIONICS COOLING FAN NR 3 WITH C/B POPPED.  REPLACED FAN. FAN OPS NORMAL. C/B REMAINS CLOSED.
